Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 87, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Jun 15, 2023, 7:14 PM CDT for Beckham County, Roger Mills County, Oklahoma. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2023, 7:14 PM CDT (00:14 UTC)
- Expired
- Jun 15, 2023, 8:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Beckham County, OK, Roger Mills County, OK
The radar
The Altus AFB radar (KFDR), 142 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:37 PM CDT | HAIL 1 | 6 E Sweetwater, OK | Report from mPING: Quarter (1.00 in.). |
| Jun 15, 7:44 PM CDT | HAIL 1.25 | 5 Sw Berlin, OK | Report from mPING: Half Dollar (1.25 in.). |
| Jun 15, 7:46 PM CDT | HAIL 2 | 7 W Berlin, OK | Report from mPING: Hen Egg (2.00 in.). |
| Jun 15, 8:05 PM CDT | HAIL 2 | Sayre, OK | |
| Jun 15, 8:07 PM CDT | HAIL 1 | 1 Se Sayre, OK | Report from mPING: Quarter (1.00 in.). |
| Jun 15, 8:10 PM CDT | TSTM WND DMG | 3 S Sayre, OK | Semi-trailer flipped. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:34 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4139 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
305
WFUS54 KOUN 160014
TOROUN
OKC009-129-160100-
/O.NEW.KOUN.TO.W.0087.230616T0014Z-230616T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
714 PM CDT Thu Jun 15 2023
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Roger Mills County in western Oklahoma...
Central Beckham County in western Oklahoma...
* Until 800 PM CDT.
* At 713 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles north of Sweetwater, moving southeast at 35
mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Sayre, Sweetwater, Berlin, and Dempsey.
This includes Interstate 40 between mile markers 9 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3559 9989 3535 9943 3512 9977 3543 10000
3551 10000
TIME...MOT...LOC 0013Z 330DEG 28KT 3549 9991
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
MDU1 follow-up statement
778
WWUS54 KOUN 160049
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
749 PM CDT Thu Jun 15 2023
OKC009-129-160100-
/O.CON.KOUN.TO.W.0087.000000T0000Z-230616T0100Z/
Roger Mills OK-Beckham OK-
749 PM CDT Thu Jun 15 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTH
CENTRAL ROGER MILLS AND CENTRAL BECKHAM COUNTIES...
At 749 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles west of Sayre, moving southeast at 40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sayre and Berlin.
This includes Interstate 40 between mile markers 9 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3535 9943 3512 9977 3531 9991 3549 9970
TIME...MOT...LOC 0049Z 311DEG 33KT 3528 9975
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
MDUWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Jun 15, 6:48 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 15, 6:48 PM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Norman OK
648 PM CDT Thu Jun 15 2023
...New AVIATION...
.SHORT TERM...
(This evening through Friday)
Issued at 1225 PM CDT Thu Jun 15 2023
... A DANGEROUS SEVERE WEATHER EPISODE IS EXPECTED ...
LATE THIS AFTERNOON THROUGH LATE TONIGHT
Through Daybreak Friday: A significant severe weather threat
remains for most areas from late this afternoon through this
evening. Late morning water vapor imagery captures a compact
upper system quickly traversing the New Mexico Rockies. The
boundary layer across north Texas/eastern Caprock is already
highly unstable, with 3500-4000 J/kg of MLCAPE and slowly
decreasing inhibition noted in objective analysis. An increasing
mass response is expected through the day which will contribute to
even further destabilization with time (~4000-6000 MLCAPE
expected by the early evening). Storms are expected to initiate
off the dryline from the eastern Texas panhandle into portions of
the Texas Caprock during the 3-5 PM time frame. Storms will then
quickly progress (with additional development possible) through
portions of western Oklahoma into western-north Texas in the 4-9
PM time frame. Central Oklahoma/I-35 corridor is expected to be
impacted in the 7-11 PM time frame. Storms will quickly slide into
eastern/southeastern Oklahoma in the 9 PM to 1 AM (Friday)
window. Any lingering severe activity should be clearing our
forecast area (into north Texas) by 1-2 AM Friday morning.
All hazards are on the table with any severe storm today. Early
on in the convective evolution, large to very large hail (up to
baseball- softball size) will be the primary hazard. This is
driven by the significant instability, cloud layer shear, and
steep mid-level lapse rates (>8.0 C/km) progged to develop. A
damaging wind threat will also exist with any storm, though may
peak towards central into southeast Oklahoma as upscale growth
(into clusters/lines) occurs. A few wind gusts in the 80-90 mph
range are certainly possible, especially should a rear inflow jet
materialize within a storm complex. The chance for a few tornadoes
also exists today with any dominant/sustained storm. Given the
expectation for rather high dewpoint depressions (i.e. high cloud
bases), the coverage and longevity of this threat is somewhat
uncertain. This threat may ultimately peak in the 00-03/7-10 PM
CDT time frame this evening, as surface temperatures cool (i.e.
lowering cloud bases) and at least neutral theta/moisture
advection keeps nocturnal stabilization from rapidly occurring.
Modest increases in low-level shear may occur during this time as
well, further aiding in some tornado potential.
The bottom line today, be prepared for dangerous severe weather this
afternoon through this evening across our entire forecast area. Take
time now to review your action plan for how you will respond
should you come under a warning later today. Most (to perhaps
all) convective warnings today will indicate the threat for high-
end severe weather (large to giant hail, hurricane force wind
gusts and/or tornadic potential).
Friday: A pleasant, hot and mostly dry day is expected during
daytime hours on Friday. A weak cold front is forecast to slide
through much of the CWA early on Friday as the aforementioned
shortwave pushes towards the Ozarks. Mostly clear skies and
temperatures in the mid-80s (north) to mid-90s (south) are
expected during the afternoon/evening.
Ungar
&&
.LONG TERM...
(Friday night through next Wednesday)
Issued at 155 PM CDT Thu Jun 15 2023
Friday Night: Potential exists for low end severe weather chances
across far northern Oklahoma into early Saturday. Another rather
substantial (for mid-June) shortwave trough is expected to round
the periphery of a sub-tropical ridge late on Friday. This is
expected to instigate scattered convection across the High Plains
on Friday evening. Some of this convection may sneak into far
northern zones very late on Friday and into early Saturday
morning. A few damaging wind gusts may occur with this activity,
though for now, this threat will likely be rather localized in
time and space (as activity is forecast to weaken rather rapidly).
Saturday: Another day where impactful severe weather chances will
exist, at least for portions of the CWA. The approach of another
anomalously strong upper system, combined with a sharpening
dryline, is expected to foster the development of scattered severe
convection from the Texas Panhandle into portions of western
Oklahoma/north Texas from the late afternoon into overnight
period. Increasing deep layer wind shear should promote organized
modes (supercells and lines) that will be capable of producing all
severe hazards. Latest guidance is honing in on the potential for
a late evening into overnight organized convective line moving
through portions of the area as well. Trends in the nature of this
threat will be monitored closely over successive updates.
Early Next Week: Dry and hot surface conditions are expected to
return. Grand ensemble guidance depicts the upper flow returning to
ridging across the central CONUS. This will promote dry surface
conditions (outside of very low <10% chance of afternoon/evening
storms) and hot temperatures. Temperatures in the mid-90s to low-
100s are expected areawide.
Ungar
&&
.AVIATION...
(00Z TAFS)
Issued at 637 PM CDT Thu Jun 15 2023
Thunderstorms are increasing in coverage across parts of northwest
and west central Oklahoma. These storms will impact the WWR
terminal through about 1Z. An outflow boundary is moving across
the SPS terminal which will shift winds to the north and
northeast. Elsewhere, the thunderstorms across northwestern
Oklahoma should generally move across the PNC/SWO/OUN/OKC from
roughly 1Z through about 4Z. After the storms past surface winds
should prevail from the north and northeast.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 64 84 67 90 / 70 10 0 10
Hobart OK 62 87 66 93 / 40 0 0 10
Wichita Falls TX 66 89 69 97 / 20 0 0 10
Gage OK 58 85 62 89 / 50 0 20 10
Ponca City OK 63 87 65 90 / 60 10 10 30
Durant OK 67 88 69 94 / 60 0 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&
SHORT TERM...34
LONG TERM....34
AVIATION...06Hazardous weather outlook, Jun 15, 2:04 PM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 204 PM CDT Thu Jun 15 2023 OKZ004>048-050>052-TXZ083>090-161015- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 204 PM CDT Thu Jun 15 2023 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Severe storms will develop during the afternoon and evening. Storms will initially impact western Oklahoma and western north Texas and will move eastward during the evening and overnight. The stronger storms will produce hail up to the size of baseballs and winds up to 80 mph. A few tornadoes are also possible especially during the afternoon and early evening hours. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across Oklahoma and north Texas should prepare for severe weather operations. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There is a low chance for thunderstorms across northern Oklahoma late Friday night. There is a medium chance for strong to severe storms Saturday afternoon and evening. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jun 15, 6:39 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
639 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM Tornado 6 SE Loco 34.27N 97.60W
06/15/2023 Jefferson OK Storm Chaser
Storm chaser image.
&&Local storm report, Jun 15, 6:43 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
643 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM Hail 2 W Kamay 33.86N 98.84W
06/15/2023 E1.00 inch Wichita TX Broadcast Media
&&Local storm report, Jun 15, 6:47 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
647 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM Tornado 13 WSW Arnett 36.06N 99.99W
06/15/2023 EF1 Ellis OK Trained Spotter
Tornado likely entered Ellis County as it
was dissipating.
&&Special weather statement, Jun 15, 6:56 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Norman OK
656 PM CDT Thu Jun 15 2023
OKZ040-041-046-160030-
Carter OK-Garvin OK-Murray OK-
656 PM CDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of southeastern Garvin,
east central Carter and Murray Counties through 730 PM CDT...
At 656 PM CDT, Doppler radar was tracking a strong thunderstorm near
Davis, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sulphur, Davis, Dougherty, Lake Of The Arbuckles, and Turner Falls.
This includes Interstate 35 between mile markers 46 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3438 9726 3452 9725 3460 9690 3459 9688
3433 9688 3433 9690
TIME...MOT...LOC 2356Z 267DEG 23KT 3445 9709
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
03Local storm report, Jun 15, 7:10 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
710 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Tstm Wnd Gst 1 E Waurika 34.17N 97.99W
06/15/2023 M61 MPH Jefferson OK Mesonet
&&Local storm report, Jun 15, 7:13 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
713 PM CDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM Tstm Wnd Gst 1 NE Woodward 36.44N 99.38W
06/15/2023 M59 MPH Woodward OK Mesonet
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 24 min |
| Jun 15, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 54 min |
| Jun 15, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 47 min |
| Jun 15, 7:20 PM CDT | Tornado Warning | OUN | Beckham, Custer, Roger Mills, Washita | 40 min |
| Jun 15, 7:20 PM CDT | Tornado Warning | OUN | Love, Marshall | 27 min |
| Jun 15, 7:23 PM CDT | Tornado Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 37 min |
| Jun 15, 7:26 PM CDT | Special Weather Statement | OUN | Canadian | 49 min |
| Jun 15, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Ellis, Greer and 6 more | 48 min |
| Jun 15, 7:29 PM CDT | Special Weather Statement | OUN | Johnston | 46 min |
| Jun 15, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 57 min |
| Jun 15, 7:36 PM CDT | Special Weather Statement | OUN | Jackson | 24 min |
| Jun 15, 7:41 PM CDT | Tornado Warning | OUN | Custer, Roger Mills | 19 min |
| Jun 15, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 47 min |
| Jun 15, 7:51 PM CDT | Special Weather Statement | OUN | Caddo | 24 min |
| Jun 15, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 52 min |
| Jun 15, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 48 min |
| Jun 15, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 46 min |
| Jun 15, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Dewey, Garfield and 4 more | 49 min |
| Jun 15, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 21 min |
| Jun 15, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 47 min |
| Jun 15, 8:15 PM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Jun 15, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 51 min |
| Jun 15, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| Jun 15, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 46 min |
| Jun 15, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 41 min |
| Jun 15, 8:40 PM CDT | Special Weather Statement | OUN | Bryan | 50 min |
| Jun 15, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Lincoln, Logan and 2 more | 40 min |
| Jun 15, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Grady, Kingfisher and 3 more | 52 min |
| Jun 15, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 45 min |
| Jun 15, 9:06 PM CDT | Special Weather Statement | OUN | McClain | 24 min |
| Jun 15, 9:10 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan | 20 min |
| Jun 15, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 49 min |
| Jun 15, 9:13 PM CDT | Special Weather Statement | OUN | Kiowa | 32 min |
| Jun 15, 9:20 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Lincoln, Logan and 2 more | 40 min |
| Jun 15, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 16 min |
| Jun 15, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Lincoln, Logan and 2 more | 49 min |
| Jun 15, 9:32 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Murray, Stephens | 43 min |
| Jun 15, 9:47 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc, Pottawatomie, Seminole | 43 min |
| Jun 15, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, Lincoln, Logan, McClain and 3 more | 50 min |
| Jun 15, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 51 min |
| Jun 15, 10:13 PM CDT | Special Weather Statement | OUN | Noble | 32 min |
| Jun 15, 10:17 PM CDT | Special Weather Statement | OUN | Grady | 28 min |
| Jun 15, 10:22 PM CDT | Tornado Warning | OUN | Jefferson, Love | 38 min |
| Jun 15, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Garvin, Grady, Stephens | 46 min |
| Jun 15, 10:36 PM CDT | Special Weather Statement | OUN | Hughes, Pontotoc | 24 min |
| Jun 15, 10:45 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 30 min |
| Jun 15, 10:49 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 26 min |
| Jun 15, 10:51 PM CDT | Severe Thunderstorm Warning | OUN | Love | 24 min |
| Jun 15, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 24 min |
| Jun 15, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 23 min |
| Jun 15, 11:17 PM CDT | Areal Flood Advisory | OUN | Love | 3 hr |
| Jun 15, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 47 min |
| Jun 15, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Marshall | 46 min |
| Jun 16, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 48 min |
| Jun 16, 12:44 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.